Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Jacksonville, FL

June 22, 2015Duval County, Florida

NWS Jacksonville, FL issued this special weather statement at Jun 22, 2015, 11:10 PM EDT for Duval County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 11:10 PM EDT (03:10 UTC)
Expired
Jun 22, 2015, 11:45 PM EDT
In force
35 min
Issued by
NWS Jacksonville, FL

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 22 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 3.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3314 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WWUS82 KJAX 230310
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1110 PM EDT MON JUN 22 2015
 
FLZ124-125-230345-
COASTAL NASSAU FL-COASTAL DUVAL FL-
1110 PM EDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUVAL AND EAST
CENTRAL NASSAU COUNTIES UNTIL 1145 PM EDT...

AT 1110 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LITTLE TALBOT ISLAND...OR 10 MILES NORTHEAST OF ARLINGTON...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND 
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH 
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...FERNANDINA BEACH...ARLINGTON...YULEE...NEPTUNE
BEACH...LITTLE TALBOT ISLAND...FORT CAROLINE AND CRAIG FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
 
LAT...LON 3031 8164 3065 8154 3063 8144 3052 8144
      3055 8147 3059 8146 3057 8148 3054 8147
      3055 8148 3057 8151 3048 8141 3042 8141
      3040 8140 3038 8148 3037 8145 3039 8143
      3040 8139 3032 8139
TIME...MOT...LOC 0310Z 221DEG 12KT 3044 8148 

$$

NELSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 22, 7:53 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 22, 7:53 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT MON JUN 22 2015

...STRONG TO SEVERE EVENING TSTORMS...

.UPDATE...NUMEROUS CLUSTERS OF VERY SLOW MOVING STRONG TO SEVERE
STORMS ERUPTED THIS AFTERNOON AND CONTINUE TO DO SO INTO THE EARLY
EVENING AS A LARGE LINE OF TSTORMS EDGES SLOWLY SOUTHWARD OVER OUR
NORTHERN GA ZONES...WHILE REMNANT OUTFLOWS INTERACT WITH THE
RIVER/SEA BREEZES NEAR THE ST JOHNS RIVER CORRIDOR. THE HRRR
CONTINUED TO INITIALIZE WELL COMPARED TO OTHER GUIDANCE IN THE
SHORT RANGE SUITE AND LEANED TOWARD ITS RESONABLE DEPICTION OF
EXPANSION OF TSTORM ACTIVITY ALONG THE ST JOHNS RIVER CORRIDOR
THROUGH 9 PM...WITH SE GA ACTIVITY FOCUSING FARTHER INLAND THROUGH
THE REMAINDER OF THE EVENING WITH VERY GRADUAL DISSIPATION THROUGH
MIDNIGHT AS DIURNAL HEATING IS LOST. UPDATED THE FORECAST TO
INCLUDE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT
LIGHTNING WHERE STRONG/SEVERE TSTORMS ARE MOST PROBABLE. LINGERING
OVERNIGHT CONVECTION POSSIBLE UNDER WEAK MEAN LAYER TROUGHING
ACROSS THE DEEP SOUTH WITH THE BEST RAIN CHANCES WESTWARD ACROSS
SE GA IN THE VICINITY OF THE LINGERING  SURFACE FRONTAL ZONE AND
ALONG THE GULF COAST REGION UNDER LOW LEVEL SW FLOW. MUGGY OVER
NIGHT CONDITIONS WITH LOWS IN THE LOW TO MID 70S INLAND TO UPPER
70S COAST. SHALLOW PATCHY GROUND FOG POSSIBLE.

&&

.AVIATION...MVFR CONDITIONS IN EVENING TSTORMS THEN PREVAILING VFR
AFTER MIDNIGHT. PREVAILING VFR TUE THEN ANOTHER ROUND OF AFTN
TSTORMS TUE AFTERNOON WITH HIGHEST PROBABILITIES AT THIS TIME NEAR
GNV AND INCLUDED VCTS AROUND 18Z.

&&

.MARINE...SSW WINDS 10-15 KTS WITH COMBINED SEAS 2-3 FT...UP TO 4
FT NEAR THE GULF STREAM. GUSTY WINDS FROM TSTORM ACTIVITY INLAND
POSSIBLE EARLY THIS EVENING.

RIP CURRENTS: LOW RISK TUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  96  74  97 /  70  40  20  40
SSI  78  91  78  90 /  20  30  30  30
JAX  75  96  76  95 /  60  30  30  30
SGJ  76  92  75  89 /  20  20  20  30
GNV  73  96  74  95 /  60  40  40  40
OCF  74  95  75  95 /  50  40  40  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/NELSON/PETERSON/WALKER
Hazardous weather outlook, Jun 22, 10:16 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1016 PM EDT MON JUN 22 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-240230-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1016 PM EDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

A FEW STRONG THUNDERSTORMS WILL CONTINUE TO IMPACT THE AREA
INCLUDING THE ADJACENT COASTAL WATERS THROUGH EARLY TUESDAY
MORNING. GUSTY WINDS...LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

HEAT INDEX VALUES NEAR 105 DEGREES EACH AFTERNOON.

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jun 22, 10:49 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1049 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     9 N BAXLEY              31.90N 82.34W
06/22/2015                   APPLING            GA   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ALONG ASBURY CHURCH ROAD.

&&

AENYEDI
Local storm report, Jun 22, 10:50 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1050 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     8 N BAXLEY              31.88N 82.37W
06/22/2015                   APPLING            GA   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ALONG ALTAMAHA SCHOOL ROAD.

&&

AENYEDI
Special weather statement, Jun 22, 10:53 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1053 PM EDT MON JUN 22 2015

FLZ025-033-125-230345-
INLAND DUVAL FL-ST. JOHNS FL-COASTAL DUVAL FL-
1053 PM EDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES UNTIL 1145 PM EDT...

AT 1053 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BAYMEADOWS...OR NEAR UNF...MOVING NORTH AT 20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PONTE VEDRA BEACH...UNF...FRUIT COVE...MANDARIN...
NEPTUNE BEACH...BAYARD...BAYMEADOWS...RIVERSIDE...SAN MARCO...
NOCATEE...DURBIN...SAN PABLO...PALM VALLEY...SAWGRASS...NAS JAX AND
GUANA RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3006 8136 3007 8136 3006 8137 3006 8163
      3032 8171 3033 8144 3033 8142 3034 8140
      3029 8139 3006 8133
TIME...MOT...LOC 0253Z 177DEG 17KT 3020 8153

NELSON
Local storm report, Jun 22, 10:54 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1054 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     LIGHTNING        SW LAKE CITY            30.19N 82.65W
06/22/2015                   COLUMBIA           FL   EMERGENCY MNGR

            LIGHTNING CAUSED A MOBILE HOME FIRE.

&&

AENYEDI
Special weather statement, Jun 22, 10:55 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1055 PM EDT MON JUN 22 2015

FLZ036-230330-
ALACHUA FL-
1055 PM EDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA COUNTY UNTIL
1130 PM EDT...

AT 1055 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HAWTHORNE...OR 7 MILES NORTH OF CITRA...MOVING NORTHWEST AT 20
MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HAWTHORNE...CROSS CREEK...ROCHELLE...GROVE PARK AND LOCHLOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2942 8215 2942 8217 2945 8219 2946 8219
      2947 8221 2948 8221 2949 8222 2959 8230
      2968 8206 2944 8206 2944 8209 2942 8210
      2944 8210 2943 8212 2943 8214
TIME...MOT...LOC 0255Z 153DEG 17KT 2952 8206

NELSON
Special weather statement, Jun 22, 11:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1110 PM EDT MON JUN 22 2015

FLZ124-125-230345-
COASTAL NASSAU FL-COASTAL DUVAL FL-
1110 PM EDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUVAL AND EAST
CENTRAL NASSAU COUNTIES UNTIL 1145 PM EDT...

AT 1110 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LITTLE TALBOT ISLAND...OR 10 MILES NORTHEAST OF ARLINGTON...
MOVING NORTHEAST AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...FERNANDINA BEACH...ARLINGTON...YULEE...NEPTUNE
BEACH...LITTLE TALBOT ISLAND...FORT CAROLINE AND CRAIG FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3031 8164 3065 8154 3063 8144 3052 8144
      3055 8147 3059 8146 3057 8148 3054 8147
      3055 8148 3057 8151 3048 8141 3042 8141
      3040 8140 3038 8148 3037 8145 3039 8143
      3040 8139 3032 8139
TIME...MOT...LOC 0310Z 221DEG 12KT 3044 8148

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:01 PM EDTSpecial Weather StatementJAXDuval44 min
Jun 22, 8:09 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau36 min
Jun 22, 8:34 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau26 min
Jun 22, 8:42 PM EDTSpecial Weather StatementJAXMarion48 min
Jun 22, 8:50 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau25 min
Jun 22, 8:52 PM EDTSpecial Marine WarningJAX53 min
Jun 22, 9:01 PM EDTSevere Thunderstorm WarningJAXNassau29 min
Jun 22, 9:13 PM EDTSevere Thunderstorm WarningJAXNassau32 min
Jun 22, 9:20 PM EDTSpecial Weather StatementJAXPutnam25 min
Jun 22, 9:36 PM EDTSpecial Marine WarningJAX114 min
Jun 22, 9:49 PM EDTSpecial Weather StatementJAXSaint Johns41 min
Jun 22, 9:51 PM EDTSpecial Marine WarningJAX114 min
Jun 22, 9:54 PM EDTSpecial Weather StatementJAXPutnam51 min
Jun 22, 10:15 PM EDTSpecial Weather StatementJAXPutnam30 min
Jun 22, 10:25 PM EDTSevere Thunderstorm WarningJAXSaint Johns35 min
Jun 22, 10:38 PM EDTSpecial Weather StatementJAXBradford52 min
Jun 22, 10:49 PM EDTSevere Thunderstorm WarningJAXClay, Putnam56 min
Jun 22, 10:53 PM EDTSpecial Weather StatementJAXDuval52 min
Jun 22, 10:55 PM EDTSpecial Weather StatementJAXAlachua35 min
Jun 22, 11:12 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 22, 11:14 PM EDTSpecial Marine WarningJAX91 min
Jun 22, 11:18 PM EDTAreal Flood AdvisoryJAXSaint Johns87 min
Jun 22, 11:32 PM EDTSevere Thunderstorm WarningJAXClay43 min
Jun 22, 11:45 PM EDTSpecial Weather StatementJAXDuval45 min
Jun 22, 11:46 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns89 min
Jun 22, 11:53 PM EDTSpecial Weather StatementJAXMarion37 min
Jun 22, 11:59 PM EDTAreal Flood AdvisoryJAXDuval91 min
Jun 23, 1:23 PM EDTSpecial Weather StatementJAXSuwannee52 min
Jun 23, 1:43 PM EDTSpecial Weather StatementJAXDuval47 min
Jun 23, 1:56 PM EDTSpecial Weather StatementJAXGilchrist49 min
Jun 23, 2:12 PM EDTSpecial Weather StatementJAXBaker, Columbia48 min
Jun 23, 2:22 PM EDTSpecial Weather StatementJAXAlachua23 min
Jun 23, 2:46 PM EDTSpecial Weather StatementJAXAlachua44 min
Jun 23, 3:03 PM EDTAreal Flood AdvisoryJAXAlachua117 min
Jun 23, 3:13 PM EDTSpecial Weather StatementJAXBradford17 min
Jun 23, 3:15 PM EDTSpecial Weather StatementJAXPutnam45 min
Jun 23, 3:16 PM EDTAreal Flood AdvisoryJAXMarion119 min
Jun 23, 3:22 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam23 min
Jun 23, 3:24 PM EDTSpecial Weather StatementJAXUnion36 min
Jun 23, 3:27 PM EDTSevere Thunderstorm WarningJAXMarion33 min
Jun 23, 3:48 PM EDTSevere Thunderstorm WarningJAXMarion42 min
Jun 23, 3:56 PM EDTSpecial Weather StatementJAXClay49 min
Jun 23, 4:04 PM EDTSpecial Weather StatementJAXPutnam41 min
Jun 23, 4:06 PM EDTSevere Thunderstorm WarningJAXClay39 min
Jun 23, 4:17 PM EDTAreal Flood AdvisoryJAXMarion88 min
Jun 23, 4:38 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns52 min
Jun 23, 4:50 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns25 min
Jun 23, 5:33 PM EDTSpecial Weather StatementJAXDuval42 min
Jun 23, 5:37 PM EDTSevere Thunderstorm WarningJAXDuval23 min
Jun 23, 5:49 PM EDTSpecial Weather StatementJAXNassau41 min
Jun 23, 5:50 PM EDTSpecial Weather StatementJAXFlagler40 min
Jun 23, 6:00 PM EDTSevere Thunderstorm WarningJAXDuval60 min
Jun 23, 6:17 PM EDTAreal Flood AdvisoryJAXDuval118 min
Jun 23, 6:50 PM EDTAreal Flood WarningJAXDuval3 hr
Jun 23, 6:54 PM EDTSpecial Weather StatementJAXDuval, Nassau66 min
Jun 22, 8:09 PM EDTAreal Flood AdvisoryJAXBacon, Coffee96 min
Jun 22, 8:32 PM EDTSpecial Weather StatementJAXCoffee43 min
Jun 22, 9:26 PM EDTSpecial Weather StatementJAXGlynn34 min
Jun 23, 8:46 AM EDTSpecial Weather StatementJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis29 min
Jun 23, 9:47 AM EDTSpecial Weather StatementJAXCoffee28 min
Jun 23, 4:49 PM EDTSpecial Weather StatementJAXCoffee26 min
Jun 23, 6:24 PM EDTSpecial Weather StatementJAXClinch51 min
Jun 23, 7:04 PM EDTSpecial Weather StatementJAXClinch41 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.